MathSciNet Relay Station
MathSciNet bibliographic data
MR2286632 35K50 (35B45 35K55 35K65)
Acerbi, Emilio; Mingione, Giuseppe Gradient estimates for a class of parabolic systems. Duke Math. J. 136 (2007), no. 2, 285–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement